# SDR SWAA2025111830014

- Difficulty date: October 30, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 70,318 hours, 42,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD POSITION CORNER SCUFF PLATE CUT OUT DOOR AT FWD CARGO BAY.   REPAIRED FWD POSITION CORNER SCUFF PLATE CUT OUT DOOR IAW SRM 53-30-15-2R-1, REPAIR 1, & BAC 5975.
